Authors: Farah, Ilijas 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Approximate homomorphisms
Journal: Combinatorica
Volume: 18
Issue: 3
First page: 335
Last page: 348
Issue Date: 1-Jan-1998
Rank: M21
ISSN: 0209-9683
DOI: 10.1007/PL00009826
Abstract: 
Every mapping between finite Boolean algebras which is approximately a homomorphism with respect to some measure φ on the range (see Definition 2) can be approximated by a homomorphisni within a constant error. An analogous statement fails in case when φ is a pathological submeasure. The key to our proof is the fact that a subset of a finite Boolean algebra {0, 1}[m] which "almost everywhere" looks like an ultrafilter has to be close to some fixed ultrafilter.
Publisher: Springer Link

Show full item record

SCOPUSTM   
Citations

4
checked on Jun 22, 2024

Page view(s)

32
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.